The Lupus Forum banner
1 - 2 of 2 Posts

· Registered
Joined
·
3,394 Posts
Hi Karly,

Don't forget your list of meds/dosages that you are on in case she isn't up to date with them. It's something my docs go through each and everytime I go, just to make sure something hasnt changed and none of my problems are due to a med reaction.

Here's your list from your other post btw :lol: :) so you don't forget anything ;)

I have extreme dizziness whenever I stand up, I usually have to grab ahold of something so I don't fall down:hehe:

All my skin is extrmemely dry and itchy despite whatever lotion I use--

I have a constant case of diarhea, whenever I eat everything goes right through me--nausea is terrible but not constant at least--

my feet are always tingling and bright red especially around my toes--

my feet and legs are constantly swelling despite the lasix I take--

gas unbelievable as we have discussed before--

my ankles and knees feel as if they will give out whenever I walk any distance--

my breathing is always difficult whether or not I am moving or sitting still--

my memory leaves very much to be desired, and tons forgotten--

I cry at the slightest provocation--

headaches that won't go away--

and pain and stiffness in my joints--

last but not least if I have not forgotten something, are the recurrent UTI's, I have another one now, so off to the GP.
It's a good idea to separate the symptoms leaving a line between, it makes it easier to skim through and that way she will get a good look at them and they won't jumble together leaving some unaddressed.

Ok lots of luck :luck: and a :hug:

love
Lily
 

· Registered
Joined
·
3,394 Posts
Hi Karly,

That sounds like a good and very productive appointment. I hope that the Soma helps you a lot. I'm not familiar with the drug but someone will come along who is and give you the rundown.

Take it easy :hugbetter: and I hope you have an enjoyable Easter weekend. :bunny:

love
Lily
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top